# SDR ASAA2022111140757

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 30,260 hours, 9,463 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMVC628
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 30,331 hours, 9,487 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE L & R VSV LEAKING FUEL. GROUNDED - YES. REMOVED AND REPLACED #2 ENG LH & RH VSV ACTUATOR REF B737-900 AMM 75-31-01. LEAK & OPS CHECKED GOOD.
